# SDR CA960502063

- Difficulty date: April 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-31
- System (JASC): 2215 · Autopilot Main Servo
- Part: Control Cable
- Part number: 07101103
- Condition: Frayed
- Location: Elevator Servo
- Part time: 9,500 hours
- Component: King, KFC200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AUTOPILOT INOPERATIVE. AUTOPILOT SERVO ACTUATOR CABLE TO ELEVATOR BELLCRANK FRAYED AND BROKEN AT THE BUILHEAD PULLEY. CABLE GUARD ON THE PULLEY ALSO BROKEN.
